# SDR SWI2023F00367

- Difficulty date: July 24, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM RBL9 FROM FS1015 TO 1069.75 HAS SIGNS OF CORROSION.     (C-CHECK RO 9/13/2023)    REMOVED CORROSION FROM FLOOR BEAM AT FS1015.00 TO FS1069.75, RBL9 AND EVALUATED AS OUT-OF-LIMITS. REPAIRED FLOOR BEAM IAW CRJ 700 SRM 53-00-41-201-001-A01 REV 38 DATED JUL25/2020 BOMBARDIER DWG. MM670-35041 REV. Y,DATED 2023-08-07, MHIRJ REO 670-53-61-2149 REV. -- DATED: 2023-07-28, REO 670-53-61-2154 REV -- DATED 2023-08-16. COMPLIED WITH TASK CARD 51-900-1002-SKY AND M-337
